# SDR CA971222012

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,152 hours
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE NR 2 ENGINE WAS SHUT DOWN AT 5,000 FEET FOLLOWING ZERO TORQUE AND 300 DEGREE CELSIUS ITT INDICATION.  THE AIRCRAFT CONTINUED TO DESTINATION AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  POST-FLIGHT INSPECTION FOUND THE MAIN FUEL CONTROL UNIT (MFCU) INPUT DRIVE SHAFT BEARINGS SEVERELY DAMAGED.
